CONSISTENT ESTIMATES OF PARAMETERS OF A LINEAR SYSTEM

被引:75
作者
ANDERSON, WN
KLEINDOR.GB
KLEINDOR.PR
WOODROOF.MB
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1969年 / 40卷 / 06期
关键词
D O I
10.1214/aoms/1177697286
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:2064 / &
相关论文
共 18 条
[1]   SERIES AND PARALLEL ADDITION OF MATRICES [J].
ANDERSON, WN ;
DUFFIN, RJ .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1969, 26 (03) :576-&
[2]  
ANDERSON WN, 1968, THESIS CARNEGIE MELL
[3]  
Aoki M., 1967, OPTIMIZATION STOCHAS
[4]  
COX H, 1964, IEEE T AUTOMATIC CON, V9, P9
[5]  
Doob J. L., 1953, STOCHASTIC PROCESSES, V101
[6]   DISTRIBUTED LAGS - A SURVEY [J].
GRILICHES, Z .
ECONOMETRICA, 1967, 35 (01) :16-+
[7]   IDENTIFICATION OF LINEAR DYNAMIC SYSTEMS [J].
HO, YC ;
LEE, RCK .
INFORMATION AND CONTROL, 1965, 8 (01) :93-&
[8]   THE APPROXIMATE SOLUTION OF MATRIX PROBLEMS [J].
HOUSEHOLDER, AS .
JOURNAL OF THE ACM, 1958, 5 (03) :205-243
[9]  
JONES RH, 1966, J ROY STATIST SOC B, V28, P286
[10]  
Kalman R.E., 1960, J BASIC ENG-T ASME, V82, P35, DOI DOI 10.1115/1.3662552